Applied Mathematics

Volume 5, Issue 19 (November 2014)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

On Some Fundamental Integrodifferential Inequalities

HTML  XML Download Download as PDF (Size: 2474KB)  PP. 2968-2973  
DOI: 10.4236/am.2014.519282    4,763 Downloads   5,304 Views  Citations
Author(s)

ABSTRACT

The aim of this present paper is to establish some new integrodifferential inequalities of Gronwall type involving functions of one independent variable which provide explicit bounds on unknown functions. The inequalities given here can be used in the analysis of a class of differential equations as handy tools.

Share and Cite:

Khan, Z. (2014) On Some Fundamental Integrodifferential Inequalities. Applied Mathematics, 5, 2968-2973. doi: 10.4236/am.2014.519282.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.